# SDR DL76G101307

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 53,353 hours, 7,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 17ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF STEP 21 ON ETOPS DAILY RELIABILITY CHECK, MX FOUND SEAT 17AB MOUNTED EMERGENCY PATH LIGHTING DAMAGED.  MX REPLACED PROXY LIGHT ASSY AT 17AB.  SYS OPS IS NORMAL.
